Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 61 to 80 of 1869

61
A frequency--domain method for finite element solutions of parabolic problems

이창옥researcher; 이종우; 신동우, 대한수학회보, v.39, no.4, pp.589 - 606, 2002-11

62
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

63
A general framework for constructing and analyzing mixed finite volume methods on quadrilateral grids: The overlapping covolume case

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.39, no.4, pp.1170 - 1196, 2001-12

64
A General Multigrid framwork for a class of perturbed problems

Kwak, Do Youngresearcher, CONTEMPORARY MATHEMATICS, v.295, no.0, pp.317 - 325, 2002-09

65
A GENERAL PROPERTY AMONG NESTED, PRUNED SUBTREES OF A DECISION-SUPPORT TREE

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.23, no.4, pp.1227 - 1238, 1994

66
A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; Yang, Hongseokresearcher, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

67
A GENERALIZATION OF MULTIPLIER THEOREM TO THE BALL

Choi, UJinresearcher; Kwak, Do Youngresearcher, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.22, no.7, pp.547 - 552, 1991-07

68
A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Kim, Yong Jungresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207, 2011-05

69
A generic Craig form for the two-dimensional Gaussian Q-function

Park, Seungkeun; Choi, UJinresearcher, ETRI JOURNAL, v.29, no.4, pp.516 - 517, 2007

70
A GEOMETRIC HALL-TYPE THEOREM

Holmsen, Andreasresearcher; Martinez-Sandoval, Leonardo; Montajano, Luis, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.2, pp.503 - 511, 2016-02

71
A global eight order spline procedure for a class of boundary value prodenos

Y.B. Park; S.C. Jun; U.J. Choiresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.4, pp.985 - 994, 1996

72
A group comparison in fMRI data using a semiparametric model under shape invariance

Samaddar, Arunava; Jackson, Brooke S.; Helms, Christopher J.; Lazar, Nicole A.; McDowell, Jennifer E.; Park, Cheolwooresearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.167, 2022-03

73
A harmonic -based conductivity reconstruction method in MREIT with influence of non-transversal current density

Jeon, K.; Lee, Chang-Ockresearcher; Woo, E.J., INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, v.26, no.6, pp.811 - 833, 2018-06

74
A Harnack inequality for the heat equation on a compact Riemannian manifold with non-convex boundary

치동표; 김진홍researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.387 - 395, 1998-06

75
A Helly-type theorem for line transversals to disjoint unit balls

Holmsen, Andreas Fresearcher; Katchalski M; Lewis T, DISCRETE COMPUTATIONAL GEOMETRY, v.29, no.4, pp.595 - 602, 2003-06

76
A hydrodynamic model for the interaction of Cucker-Smale particles and incompressible fluid

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.24, no.11, pp.2311 - 2359, 2014-10

77
A Joint Sparse Recovery Framework for Accurate Reconstruction of Inclusions in Elastic Media

Yoo, Jaejun; Jung, Younghoon; Lim, Mikyoungresearcher; Ye, Jong Chulresearcher; Wahab, Abdul, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.3, pp.1104 - 1138, 2017

78
A Lindeberg-Feller theorem for stable laws

Dombry, Clement; Jung, Paulresearcher, STATISTICS & PROBABILITY LETTERS, v.84, pp.198 - 203, 2014-01

79
A LITTLEWOOD AND PALEY-TYPE INEQUALITY ON THE BALL

CHOA, JS; Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.50, no.2, pp.265 - 271, 1994-10

80
A locking-free nonconforming finite element method for planar linear elasticity

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.19, no.1-3, pp.277 - 291, 2003-07

rss_1.0 rss_2.0 atom_1.0